# SDR DHL2003604674

- Difficulty date: June 24, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elevator
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR LOWER PART EXTERNAL SKIN SHOWS DEFLECTION AND CORROSION FROM STA. XAR.0.000 TO XE.132.000.  PERFORMED MAJOR REPAIR IAW EODHL-030521, ED-3405. REMOVED FASTENERS AND DAMAGED SKIN PANEL IAW SRM 51-1-21 PG.1, SRM 51-1-21A PG.4. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED NEW SKIN PANEL (2024-T3 AL0.032) IAW EODHL-030521, ED-3405. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED NEW SKIN PANEL WITH NEW FASTENERS IAW EODHL-030521, ED-3405, SRM 51-1-21 PG.1, SRM 51-1-21A PG.4, FOR WEIGHT AND BALANCE SEE N/R 4037. FOR REMOVAL AND REINSTALLATION SEE J.C 8-27-60-016.
